Ask a doctor

Will the blisters under my skin from Perlane injections under my eyes ever go away?

I had a filler injected under my eyes. I think it was Perlane. I now have what looks sort of like a blister under the skin. It runs from the corner of my eye down beside my nose and the on top of the bones. I went back to the lady that did it and she said at first there was nothing that could be done. She ended up calling me and telling me there was something she could inject to get rid of it. I had it done twice and it looks better than it did but still looks terrible. Will it ever go away on its on?

Doctor Answers (1)

Bumps under skin after Perlane

+1
You don't have blisters, but you may have lumps of filler. It makes me intensely nervous that you say "the lady who did this" and not "the doctor or physician". Additionally, hyaluronidase, which is what I am assuming she injected afterwards to get rid of the filler, is also an art, so it sounds to me like you may need to consult, in person, with a different "artist" and one that is a doctor and has a vast amount of experience with fillers and hyaluronidase. Fillers and hyaluroidase take a great amount of skill and knowledge - quite clearly you are this person's first attempt at using hyaluronidase - so you may just want to see someone with more experience.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."


Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.